# SDR BB07084

- Difficulty date: September 26, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 66,676 hours, 28,795 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 567, PHX-MCO:  CREW RECEIVED A GEAR DOOR WARNING LIGHT AFTER TAKEOFF.  FLIGHT RETURNED TO PHX.  MAINTENANCE REPLACED THE NOSE LANDING GEAR SEQUENCE VALVE SLIDER OUTPUT CRANK.
